# SDR FDEA201406011244

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 96,781 hours, 36,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT CUT OUT HAS CRACK INDICATION HAD A 1 INCH BLACK SMOKE LINE.  WIPED AWAY, STILL HAS A SLIGHT APPEARANCE OF A CRACK.  REMOVED DAMAGED SKIN USING .5" RADIUS IAW SRM 57-10-00 VOLUME 1 FIGURE 68.  PERFORMED HFEC OF THE CUT OUT AREA IAW NDT SPM PART 6, 06-00-06, NO CRACKS NOTED.  FABRICATED, DRILLED & TRIMMED EXTERNAL DOUBLER & FILLER IAW SRM 57-10-00 VOLUME 1 FIGURE 68.  DOUBLER MADE FROM 6AL-4V .063" TITANIUM MP0642228, FILLER FOR SKIN CUT OUT MADE FROM .090" 7075-T6 ALUMINUM MP1681501.  INSTALLED DOUBLER IAW SRM 57-10-00 FIG 68.
